lukii

Member
  • Content count

    26
  • Joined

  • Last visited


Community Reputation

2 Neutral

About lukii

Member

Achievements

Junior Poster
Posted at least 20 different posts
20 posts
100 posts
500 posts
2000 posts
No reviews awards
Review at least 1 product
1 product
5 products
10 products
25 products
  1. There shouldn't be any IB with Finacea because azelaic acid works kinda different compared to bha's or aha's.It is antibacterial anti inflammatory.I never had an IB while using it.Everything just started getting better since day one;)
  2. TAZORAC .05 DESTROYED MY FACE

    It's so strange that You've developedt this reaction after using zorac for only 2 times. I've been using it on and off for years and although I agree that its a very strong retinoid and Ive also had some side effects from it (weird rash all over my face,very sensitive and dry skin,etc),those side effects only appeared if I would prolong my treatment for longer than 6 months. Can u tell me what does your skin look like right now and what products do you use? And please don't worry,as a tazorac veteran (firstly used it in 2006) I can assure you that your skin will heal and get better.But unfortunetaly It takes time. Oh and sorry for my english,I am polish,so eng isn't my first language;)